# SDR DALA2023020901037

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 83,296 hours, 25,847 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 REF. N/R 001 RH VERTICAL STAB PANEL 175N2001-4 PREV REPAIR DISBOND. CORRECTIVE ACTION: REMOVED INNER SKIN LOWER BAY AT DAMAGE REF. B757-200 SRM. REMOVE DAMAGE CORE PREPARED AREA FOR REPAIR PER B757-200 SRM. LAID UP AND BAGGED REPAIR PER B757-200, SRM. CURED REPAIR PER B757-200, SRM. C/W POST REPAIR NDT INSPECT PER B757-200, SRM. SEALED REPAIR PER B757-200 SRM 55-30-01. REPAIR COMPLETE PER B757-200, SRM. (2618401)
